RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Inform. Primen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Inform. Primen., 2009, Volume 3, Issue 3, Pages 16–22 (Mi ia65)  

This article is cited in 3 scientific papers (total in 3 papers)

On the limiting characteristics for $M(t)/M(t)/S$ queue with catastrophes

A. I. Zeifmanabc, Ya. A. Satina, A. V. Korotyshevaa, N. A. Tereshinaa

a Vologda State Pedagogical University
b Institute for Problems of Informatics RAS
c Vologda of Science-Coordination CEMI RAS

Abstract: An $M(t)/M(t)/S$ queue with catastrophes is considered and it is supposed that the catastrophes rates depend on the length of the queue. Sufficient conditions for weak ergodicity of the respective queue-length process and the respective bounds are obtained. Some examples are also considered.

Keywords: nonstationary Markovian queueing system; birth and death process with catastrophes; weak ergodicity; bounds; limiting characteristics; approximation

Full text: PDF file (448 kB)
References: PDF file   HTML file

Citation: A. I. Zeifman, Ya. A. Satin, A. V. Korotysheva, N. A. Tereshina, “On the limiting characteristics for $M(t)/M(t)/S$ queue with catastrophes”, Inform. Primen., 3:3 (2009), 16–22

Citation in format AMSBIB
\Bibitem{ZeiSatKor09}
\by A.~I.~Zeifman, Ya.~A.~Satin, A.~V.~Korotysheva, N.~A.~Tereshina
\paper On the limiting characteristics for $M(t)/M(t)/S$ queue with catastrophes
\jour Inform. Primen.
\yr 2009
\vol 3
\issue 3
\pages 16--22
\mathnet{http://mi.mathnet.ru/ia65}


Linking options:
  • http://mi.mathnet.ru/eng/ia65
  • http://mi.mathnet.ru/eng/ia/v3/i3/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Zeifman, A. V. Korotysheva, Ya. A. Satin, S. Ya. Shorgin, “Ob ustoichivosti nestatsionarnykh sistem obsluzhivaniya s katastrofami”, Inform. i ee primen., 4:3 (2010), 9–15  mathnet
    2. A. I. Zeifman, A. V. Korotysheva, T. L. Panfilova, S. Ya. Shorgin, “Otsenki ustoichivosti dlya nekotorykh sistem obsluzhivaniya s katastrofami”, Inform. i ee primen., 5:3 (2011), 27–33  mathnet
    3. A. I. Zeifman, A. V. Korotysheva, Ya. A. Satin, S. Ya. Shorgin, “Otsenki v nul-ergodicheskom sluchae dlya nekotorykh sistem obsluzhivaniya”, Inform. i ee primen., 6:4 (2012), 27–33  mathnet
  • Информатика и её применения
    Number of views:
    This page:196
    Full text:53
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021